Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Do TCH cancer treatments cause fatigue and nosebleeds?

I just finished TCH cancer treatments and have 5 more herceptin treatments. I gained weight from treatment and have typically had BP around 108/68-72. My BP this week was 105/47. I ve been tired and having daily headaches and nosebleeds. Should I be concerned?
Wed, 16 Sep 2015
Report Abuse
Oncologist 's  Response
GOODMORNING. TCH CHEMOTHERAPY DOESNOT CAUSES NOSE BLEEDS. IT MAY CAUSE FATIGUE BUT IT WILL GO WITH TIME. REASON FOR NOSE BLEED MAY BE SOME OTHER LIKE LOW PLATELET OR LOCAL REASON OF YOUR NOSE. IF YOUR BLOOD TESTS ARE NORMAL YOU CAN VISIT AN ENT SURGEON FOR THAT
REGARDS
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

yes, please. Friend s symptoms in order of occ: appendageitis; eye blood vessel burst; now nose bleeds off and on (at night). Recurring: fatigue,...